# SDR 3CMA202211290001

- Difficulty date: November 18, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N412TS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK409
- Aircraft time: 6,941 hours, 6,378 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 45A3161521
- Condition: Broken
- Location: Nlg
- Part time: 6,941 hours, 6,378 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE LANDING THE CREW EXTENDED LANDING GEAR INTO SBN. THEY HEARD A POP IN THE NOSE. THEY HAD ALL GREEN INDICATION AND LANDED. CREW NOTICED THAT IT WAS HARD TO STEER. UPON INSPECTION FOUND ONE OF THE SPADE DOOR HINGES CRACKED OFF.
